# SDR HEEA0014048

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7146
- System (JASC): 2150 · Cabin Cooling System
- Part: Elbow
- Part number: 117E00113
- Condition: Mismanufactured
- Location: Venturi
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VENTURI P/N 117-E0011-9 DOES NOT FIT PROPERLY IN ELBOW P/N 117-E0011-3.  WELD BEADS ON INSIDE OF ELBOW DO NOT ALLOW VENTURI TO FIT FLUSH ON PLATE P/N 117-E0001-47. REPLACED WITH SERVICEABLE PART.
